# SDR CA190725006

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 62,788 hours
- Propeller: Hamstd 14SF15
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 8900121
- Condition: Broken
- Location: Steering
- Part time: 25,461 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TURNING INTO A GATE WITH THE NOSE WHEEL STEERING ON THE CREW HEARD A LOUD NOISE. PART OF THE STEERING LINKAGE HAD BROKEN AND WAS FOUND ON THE RAMP. MAINTENANCE HAS REPLACED THE STEERING ACTUATOR WITH LINKS AND THE A/C RETURNED TO SERVICE. A/C HOURS: 63812 A/C CYCLES: 78237 PART NAME: STEERING ACTUATOR P/N: 8900-121 S/N : DCL232/89/06 (TC# 20190725006)
